Anyone else had a huge INCREASE in libido?! | Sertraline | Forums | Patient - zoloft sexual libido increased side effects

Category

Antidepressants: Which cause the fewest sexual side effects? - Mayo Clinic zoloft sexual libido increased side effects


Apr 04, 2019 · Sexual side effects are among the most common complaints about antidepressants. According to the U.S. Department of Health and Human Services, clinical depression affects 1 in .

Mar 31, 2016 · There are many people where it primarily affects the libido, so much that you don't even want to try. Zoloft is an excellent drug for depression, especially where the side effects are mostly sexual, and I know that sounds like a lot, but when the other options are you were suicidal or couldn't get out of bed to save your life.

Anyone else had a huge INCREASE in libido?! Follow Posted 5 years ago, 8 I did get the side effects when i first started the med, so bad that i nearly came off them after 4 days I am almost weaned off Zoloft after about three years still waiting for the libido to kick in.

Zoloft is known to cause a decrease in libido. In clinical studies where side effects of the medicine were documented, a decreased sex drive occurred in up to 11 percent of people taking Zoloft. This was most common in people with obsessive-compulsive disorder and premenstrual dysphoric disorder -- .

52 rows · Dec 16, 2017 · Increased libido means an increase in sexual desire. At first glance it may .